Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

On depo shots. Had unprotected sex. Extreme stomachache, diarrhoea. Chances of pregnancy?

hi im 20 years old and im on the depo birth control shot. i got my 8th shot on feb 1 but went to the doctor on feb 4 due to allergies and sinus problems and got some medications. Medications such as amoxi-apo (Amoxicillian trihydrate),diclo-k (Diclofenca potassium ), erolin ( Loratadine ). I finished taking them on between feb 10-12 and had unprotected sex feb 19 and woke up on feb 21 with extreme belly pain and diarrhea . Is there any possibility that i might be pregnant or is it just a reaction from the depo shot???? im so worried right now please help??
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
thank you for the question.The symptoms you had are suggesting an acute gastroenteritis ,which is a kind of bowel infection.Probably you might have had some food poisoning.Since you have received your depo progesterone injection there should not be any chances of pregnancy ideally.You require an antibiotic containing metronidazole and ciprofloxacin/ofloxacin and also some sporlac.Have plenty of fluids as hydration is important.Please visit a GP to get treated for the gastroenteritis.All the best
Answered: Fri, 6 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor